Endomorphisms of type $rm II_1$-factors and Cuntz algebras

Masatoshi Enomoto, Yasuo Watatani

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)343-354
Number of pages12
JournalJournal of the Australian Mathematical Society
Volume60
Issue number3
Publication statusPublished - 1996

Cite this

Endomorphisms of type $rm II_1$-factors and Cuntz algebras. / Enomoto, Masatoshi; Watatani, Yasuo.

In: Journal of the Australian Mathematical Society, Vol. 60, No. 3, 1996, p. 343-354.

Research output: Contribution to journalArticle

Enomoto, Masatoshi ; Watatani, Yasuo. / Endomorphisms of type $rm II_1$-factors and Cuntz algebras. In: Journal of the Australian Mathematical Society. 1996 ; Vol. 60, No. 3. pp. 343-354.
@article{e208cc7df04b4d63b66cc63749671fa9,
title = "Endomorphisms of type $rm II_1$-factors and Cuntz algebras",
author = "Masatoshi Enomoto and Yasuo Watatani",
year = "1996",
language = "English",
volume = "60",
pages = "343--354",
journal = "Journal of the Australian Mathematical Society",
issn = "1446-7887",
publisher = "Cambridge University Press",
number = "3",

}

TY - JOUR

T1 - Endomorphisms of type $rm II_1$-factors and Cuntz algebras

AU - Enomoto, Masatoshi

AU - Watatani, Yasuo

PY - 1996

Y1 - 1996

M3 - Article

VL - 60

SP - 343

EP - 354

JO - Journal of the Australian Mathematical Society

JF - Journal of the Australian Mathematical Society

SN - 1446-7887

IS - 3

ER -